# SDR 10252007

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Aircraft time: 12,939 hours
- Engine: Lyc LTS101650B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, A 1 INCH LONG CRACK WAS DISCOVERED ON A TAIL BOOM SHEET METAL DOUBLER, LT SIDE, JUST AFT OF THE HORIZONTAL STABILIZER.
